Anybody got any hints on this topic? I have been taking sulfasalaziine for over 6 months and am troubled by a rash and itching. Affects the small of my back, side and lower abdomen.
Welcome to the Arthritis Community,have you been to your GP about this rash?, As you may have an allegy To sulfasalazine and need treatment to take the rash away and change the medication. If you haven't been to your GP I would recommend you get an appointment soon so you can get some relief,it sounds as you are slightly worried about it any way.
All the best let us know how you get on Christine
Gosh I hope you have contacted your GP/rheumatologist or pharmacists for advice about this?
Thanks everyone. I have had a recent blood test which was clear and the rash has resolved itself. I know now to keep a weather eye on any reappearance.
Lovely to meet you, I'm so glad you found our community, I'm sure you will enjoy your time here as well as getting lots of help, advice and smiles en route.
Rashes are not a good sign when taking sulfasalazine, you should give your rheumy team a ring when you can just to be on the safe side.
Here's our infromation from the website about sulfa
Itches and rashes can be annoying, its usually best to keep them cool and without any tight clothes or covers. I hope it gets better soon
Looking forward to seeing you around the community, I'm sure you will have support/hints/suggestions to offer to your fellow members